Jump to content

Nausea/vomiting When Eating -Florinef Or Chiari?


Recommended Posts

As the title says, I have been getting highly nauseous when eating to the point of wanting to vomit but today I did vomit when eating my meal. My appetite has been zero the past two weeks or so also.

I have chiari but am also taking florinef and the past few weeks think I have a build up of intracranial pressure as I have head pressure, ear fullness, cough headaches, pulsatile tinnitus, acoustic reflex problems etc.

I rang the general nurse and he said to see my GP but they just say 'this is beyond my knowledge'.

Is this a side effect of florinef or could it be raised ICP or chari.

Thanks

Link to post
Share on other sites

It could be a combination of both. The Florinef making your body retain fluid and the chiari disrupting spinal fluid flow. Is the Florinef a new drug for you? Did you recently increase the dose? Just as an aside, if you don't get any relief soon, you may want to talk to your docs about Diamox which is supposed to reduce CSF pressure. I can't take it due to a sulpha drug allergy but my geneticist had wanted to try it before I reminded her about the allergy.

Link to post
Share on other sites

I saw my GP today and they gave me anti nausea/vomiting meds and told me to tell my neuro surgeon next week. They did say my bloods came back all good so its probably the chiari. I will speak to them about the diamx (if they do that here in the UK).

Link to post
Share on other sites

I've never experienced GI issues while on florinef, but I dealt with pressure headaches 24/7 so I can only speculate here. I'd say it's the chiari, and I believe I have read other posts mentioning that florinef made the chiari symptoms worse - particularly the increased pressure/headaches.

As an alternative to anti-nausea meds, I've tried ginger - the tea is quite soothing.

Hope you're feeling better.

Alex

Link to post
Share on other sites

I dont know much about chiari or if i have it, but when i was taking florinef I had some serious problems. Not knocking it completely because for a couple months i felt wonderful but after a while all **** broke loose and i had to stop taking it. FYI to anyone who is going to stop it, make sure you do it with your doc and make sure its tapered! I cold turkey stopped and it screwed me up! I would also hear and feel my pulse in my left ear when lying down, and could feel my pulse pounding in odd places. hand, fingers, etc. I also started to feel not well either while eating or very shortly after and my apetite started to decrease. I have a glucose meter and started checking my sugars when i started not feeling well. I tested it with the low sugar gatorade i was told to drink because it happened then too. Within 15 minutes of drinking 1/2 a bottle, my blood sugars skyrocketed and then went back down to normal in another 15 minutes, consistently - which coincided also with when i started feeling better. For me, it was the fludro.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...